# SDR WXOA99019

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127NK
- Make and model: Doug DC-9-21
- Aircraft serial: 47361
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 991224310
- Condition: Cracked
- Location: Fs 786
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - DURING AIRCRAFT SCHEDULED INSPECTION AT REPAIR STATION, NDT HFEC DETECTED A CRACK ON ANGLE P/N 9912243-10 AT THE RIGHT PYLON BULKHEAD LOWER FRONT SPAR (F/S 786) EXTENDING FROM FASTENER HOLE APPROX .400 INCH LONG.  REMOVED AND REPLACED ANGLE IAW DC-9 SRM 51-01, 51-20-0, 51-30-5 AND MM 20-16-0.  (M)
